# SDR CALA2025062505876

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 121,634 hours, 12,613 cycles
- Engine: Ge GE9090B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 SHUTDOWN PER FUEL LEAK CHECKLIST. OIL PRESS ABV 10PSI. WINDMILL 45MIN.  RAN ENGINE 2 TO PERFORM 5 MIN LEAK CHECK WITH NO SIGNS OF FUEL LEAKAGE FLAGGING SDR FOR IFSD .
